18 Endeavor, Suite 200, Irvine, CA

Can doctor dissolve filler due to overfilled nasal fold?

Cosmetic Treatments QuestionsCategory: HyaluronidaseCan doctor dissolve filler due to overfilled nasal fold?
A patient asked 1 year ago
I am so depressed over this. I had filled in my cheeks and nasal folds. One is like a big caterpillar on my face making the skin look white. the other side is like a little caterpillar. What do I do if the doctor wants to dissolve the filler? Would it look worse?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Overfilled Nasal/Nasolabial Folds

 
Hi and thank you for sharing your question here! It is obviously very difficult to give an opinion without seeing the patient. However, as a general rule we should wait for around 2 weeks after the filler injection before making any assessments or doing any revisions, since the treated are can still have significant swelling which will change as time passes and we want to make sure any and all residual swelling is fully resolved and we have the final look of the area of injection before doing any further work. At that time and based on the results and patient’s preferences, we will decide on the next steps. If the overfilled area does not look good aesthetically, some of the filler can be removed by hyaluronidase injection to balance it out. This is a safe procedure at skilled hands and the amount of injection can be adjusted to get the best aesthetic results. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.